# SDR FDEA201901070044

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,245 hours, 30,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH WHEN GEAR SELECTED DOWN, SHOWED 3 GREEN BUT WE GOT A GEAR DISAGREE CAUTION MESSAGE AND LIGHT. QRH RAN AND LIGHT EXTENGUISHED. GEAR SHOWED  DOWN AND 3 GREEN THE WHOLE TIME. PSEU BITE TEST RESULTS: 067, 094, 090, 086, 083, 421, 422, 423, 424. VERIFY RESULTS: 003 CARD.  SUSPECT FAULTY PSEU. CLEARED MESSAGES. CHECKED GEAR HANDLE FREEDOM OF MOVEMENT PER FIM FAULT CODE 32-30-17-00, WHICH POINTS TO GEAR HANDLE NOT BEING FULLY IN DETENT POSITION. HANDLE MOVES FREELY AND OPS CK GOOD PER AMM 32-31-00-5. AS A PRECAUTION, REPLACED PSEU PER AMM 32-09-04-4. DURING BITE TEST, PSEU FAULTED LEFT GEAR DOOR CLOSE SENSOR SYSTEM 2 (CODE 076). SEE WRI 32-10-3319 FOR ACTION TAKEN FOR THIS FAULT. NO OTHER FAULTS DISPLAYED. A/C OK FOR SERVICE.
